MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
International medical device regulators forum (imdrf) adverse event reporting.No clinical signs, symptoms or conditions.No health consequences or impact.Loss or failure to bond.Component code: 424 cap.Type of investigation: 10 testing of actual/suspected device.Investigation findings: 140 wear problem.Investigation conclusions: 19 cause traced to user.
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on 12-jan-2021 and inspection of the unit was performed under service order 3130940 where the quality control inspector documented the following codes on 13-jan-2021: distal cap - fixed type failed epoxy seal integrity inspection, light carrying bundle bundle has less than 70% transmission, distal cap/ case cracked, primary operation channel resistance, right/ left brake knob markings faded, air/ water socket cylinder o-ring chipped, distal tip annual maintenance, passed dry leak test, suction tube resistance, segment steel braid cut, passed wet leak test, middle lcb distal cover glass glue is missing, image dark, fluid invasion not observed in control body, fluid invasion not observed in pve connector, umbilical cable single buckled under pve root brace, segment compressed.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts parts, and returned to the user upon completion: o-rings and seals, air/water tube, deflector body attaching screw, deflector operating wire, deflector staycoil, lcb distal cover, light guide fiber bundle (lcb), operation channel, adjusting collar, angle wire, bending rubber, distal case/cap, rl pulley assy, ud pulley assy, suction channel lg, o-ring(0.5x1.3) imp-1, body side cover for deflector, deflector body, deflector body attaching screw, deflector body link, colored ring black, fwd body trim collar, fwd body trim cover attaching nut, rubber trim collar.Model ed-3490tk, serial number (b)(4), has been routinely serviced at a pentax facility since the device was put into service on 29-apr-2010.The endoscope was delivered to the customer on 04-feb-2021 under delivery order 82136880.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11355498
Report Number9610877-2021-00050
Device Sequence Number4117722
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1